# SDR CA040831015

- Difficulty date: August 30, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 737724
- Aircraft time: 933 hours
- Engine: Cfmint CFM567B22
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B22
- Part serial: 890583
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT RETURNED TO GATE.  NR 2 ENGINE FAULT 77-10852 (749.5) SENSOR OUT OF RANGE.  CARRIED OUT FIM TASK 77-21 TASK 802.  PERFORMED EEC TEST IAW 73-21-00-700-804-FO FAULT IS NOT ACTIVE, MEASURED 7.852 AT CONNECTOR DP0909. CLEANED CONNECTORS DP0909 AND DP0913.  SYSTEM TESTS SERVICEABLE.  DMI CLEARED.  ENGINE NR 2 HAD FLASHING WHITE EGT BOX ON STARTUP. ABORTED ENGINE START.  FIM TASK 77-21 T. 801 CARRIED OUT.  LONGTIME EGT FAULT 77-10852 INDICATED. DEFERED TO MCC N/R TO BE RECTIFIED WITHIN 42.5 HOURS.
